# SDR Q2SA748005

- Difficulty date: August 13, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 131,125 hours, 24,231 cycles
- Engine: Ge CF650E2
- Engine time: 69,356 hours, 20,119 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM KMIA, UNABLE TO OBTAIN NECESSARY N1 OF 113.6 PERCENT FOR NR 2 ENG.  AT N1 OF 109.0 PERCENT, RED WARNING CAME ON AND N1 MAINTAINED INDICATION AT 109.0 PERCENT.  ON CLIMBOUT FROM KMIA, BOTH CHANNEL A & B NACELLE TEMPERATURE INDICATIONS WERE 5.0.  REDUCED THRUST LEVER TO IDLE AND BOTH NACELLE TEMPS REDUCED TO 2.25 (A) AND 2.75 (B).  ACFT RETURNED TO KMIA.  NO FUEL WAS DUMPED.  INSPECTION FOUND BLEED AIR PRECOOLER LEAKING WITH CRACKED FLANGE.  ENG CHANGE REQUIRED.  ALL AD`S ARE CURRENT FOR THIS ENG.  (S)
